An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 542-544 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1988_24_3_a30,
     author = {O. P. Filatov},
     title = {An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method},
     journal = {Differencialʹnye uravneni\^a},
     pages = {542--544},
     year = {1988},
     volume = {24},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a30/}
}
TY  - JOUR
AU  - O. P. Filatov
TI  - An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method
JO  - Differencialʹnye uravneniâ
PY  - 1988
SP  - 542
EP  - 544
VL  - 24
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a30/
LA  - ru
ID  - DE_1988_24_3_a30
ER  - 
%0 Journal Article
%A O. P. Filatov
%T An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method
%J Differencialʹnye uravneniâ
%D 1988
%P 542-544
%V 24
%N 3
%U http://geodesic.mathdoc.fr/item/DE_1988_24_3_a30/
%G ru
%F DE_1988_24_3_a30
O. P. Filatov. An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 542-544. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a30/